# SDR ASAA2016081717736

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,651 hours, 10,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5334
- Condition: Failed
- Location: Ac Bay
- Part time: 39,580 hours, 22,678 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON DESCENT, RESET IAW QRH, LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 ZONE TEMP CONTROLLER SHOWS THIS PACK ACTIVE FAULT, REF FIM 21-62.  R & R RT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-400-801.  LEAK CHECK GOOD, ZONE BITE CHECK, NO FAULT NOTED.
